Stationary binary subdivision schemes using radial basis function interpolation

Byung Gook Lee, Yeon Ju Lee, Jungho Yoon

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


A new family of interpolatory stationary subdivision schemes is introduced by using radial basis function interpolation. This work extends earlier studies on interpolatory stationary subdivision schemes in two aspects. First, it provides a wider class of interpolatory schemes; each 2L-point interpolatory scheme has the freedom of choosing a degree (say, m) of polynomial reproducing. Depending on the combination (2L,m), the proposed scheme suggests different subdivision rules. Second, the scheme turns out to be a 2L-point interpolatory scheme with a tension parameter. The conditions for convergence and smoothness are also studied.

Original languageEnglish
Pages (from-to)57-72
Number of pages16
JournalAdvances in Computational Mathematics
Issue number1-3
StatePublished - Jul 2006


  • Multiquadrics
  • Radial basis function interpolation
  • Subdivision scheme


Dive into the research topics of 'Stationary binary subdivision schemes using radial basis function interpolation'. Together they form a unique fingerprint.

Cite this